Today was saved by Mrs Kim Crawfurd. Excellent work lovely lady.
Because, quite frankly (I like that phrase, I probably say it too much) it didn't start well...Since I have increased the dose of my new medication on Saturday I started to notice these little blisters on my hands. And then on my feet. On my tongue. And down the back of my throat. Ouch. Oh and a few on my wrists too. Attractive? Not really (although, for the record they are blisters and not warts. Yes, just wanted to make that crystal clear...) Itchy? Yes. Sore and painful? Yes. A few more ouch's. Ouch ouch ouch. Anyway, after speaking to my special psychiatrist doctor man on the phone, it turns out this is a rare side effect of the drugs, that affects 1 in 10,000 people.....just my luck.
So a few days off all medication before trying something new! Wow. How exciting. (Does sarcasm work on blogs? I know sometimes it doesn't work in text messages and people get offended by my kooky off beat comedy and general wit...)
God, I really am talking a load of dribble tonight.
I should probably stop. Because I get a bit paranoid when I talk too much. Mrs Kim can vouch for this. I kept on worrying that I was overloading her with my verbal diarrhoea this afternoon. She assures me not though....
I'm a little tired and feel a bit funny now.
I really should stop typing.
Also its hurting my blistered fingers on the wretched keyboard.
So I defo will stop now.